Please use this identifier to cite or link to this item:
Title: Some convergence theorems for total asymptotically nonexpansive mappings in Banach spaces
Authors: Chang, SS
Lee, JHW 
Chan, CK 
Keywords: Asymptotically nonexpansive in the intermediate sense
Asymptotically nonexpansive mapping
Asymptotically quasi-nonexpansive mapping
Total asymptotically nonexpansive mapping
Total symptotically quasi-nonexpansive mapping
Issue Date: 2013
Publisher: Versita
Source: Mathematica slovaca, 2013, v. 63, no. 5, p. 1073-1084 How to cite?
Journal: Mathematica Slovaca 
Abstract: The purpose of this paper is to establish some new approximation theorems of common fixed points for a countable family of total asymptotically quasi-nonexpansive mappings in Banach spaces which generalize and improve the corresponding theorems of Chidume et al. [J. Math. Anal. Appl. 333 (2007), 128-141], [J. Math. Anal. Appl. 326 (2007), 960-973], [Internat. J. Math. Math. Sci. 2009, Article ID 615107, 17 pp.] and others.
ISSN: 0139-9918
DOI: 10.2478/s12175-013-0156-8
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Jul 15, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.